# SDR AALA2020070659003

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367648300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, FORWARD GALLEY FLOOR PANEL 222CF DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL PER AMM TASK 53-00-00-400-801-A01 AND JOB CARD 26C22053014.
